RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 3, Pages 325–336 (Mi mz9885)  

This article is cited in 1 scientific paper (total in 1 paper)

On the inclusion of generalized Hölder classes

M. L. Gol'dman

M. V. Lomonosov Moscow State University

Abstract: For the generalized Hölder classes $B_{p\theta}^{a,\varphi}$ with smoothness functions in the metric of $L_p(R_N)$ we obtain the necessary and sufficient conditions for inclusion. There follows in particular from these conditions a new inclusion theorem with respect to the index $\theta$ of these classes.

Full text: PDF file (1241 kB)

English version:
Mathematical Notes, 1972, 12:3, 626–631

Bibliographic databases:

UDC: 517.5
Received: 22.06.1971

Citation: M. L. Gol'dman, “On the inclusion of generalized Hölder classes”, Mat. Zametki, 12:3 (1972), 325–336; Math. Notes, 12:3 (1972), 626–631

Citation in format AMSBIB
\Bibitem{Gol72}
\by M.~L.~Gol'dman
\paper On the inclusion of generalized H\"older classes
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 3
\pages 325--336
\mathnet{http://mi.mathnet.ru/mz9885}
\zmath{https://zbmath.org/?q=an:0253.46073}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 3
\pages 626--631
\crossref{https://doi.org/10.1007/BF01093999}


Linking options:
  • http://mi.mathnet.ru/eng/mz9885
  • http://mi.mathnet.ru/eng/mz/v12/i3/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Bitimkhan, “Ob usloviyakh absolyutnoi chezarovskoi summiruemosti kratnykh trigonometricheskikh ryadov Fure”, Tr. IMM UrO RAN, 25, no. 2, 2019, 42–47  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020